# SDR UPS803877

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY LIGHTS WON'T TEST.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK, GROUND CHECKS NORMAL.
